eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Frequent bowel movements (Diarrhea) when you have Kidney infection?

Summary: Frequent bowel movements is found among people with Kidney infection, especially people who are female, 20-29 old, also have Device related infection, and take medication Levaquin.

We study 26 people who have Frequent bowel movements (Diarrhea) and Kidney infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Kidney infection and Frequent bowel movements >>>

 

 

 

 

Kidney infection

Kidney infection can be treated by Ciprofloxacin Hydrochloride, Ciprofloxacin, Lisinopril, Cipro. (latest reports from 5,571 Kidney Infection patients)

Frequent bowel movements

Frequent bowel movements has been reported by people with high blood pressure, pain, osteoporosis, rheumatoid arthritis, depression. (latest reports from 139,247 Frequent bowel movements patients)

On Jan, 25, 2015: 26 people who have kidney infection and Frequent Bowel Movements are studied.

Trend of Frequent bowel movements in kidney infection reports

Gender of people who have kidney infection and experienced Frequent bowel movements * :

FemaleMale
Frequent bowel movements86.21%13.79%

Age of people who have kidney infection and experienced Frequent bowel movements * :

0-12-910-1920-2930-3940-4950-5960+
Frequent bowel movements0.00%0.00%4.55%13.64%13.64%9.09%0.00%59.09%

Severity of the symptom * :

leastmoderateseveremost severe
Frequent bowel movements0.00%0.00%100.00%0.00%

Top co-existing conditions for these people * :

  1. Device related infection (2 people, 7.69%)
  2. Bronchitis (1 people, 3.85%)
  3. Pharyngitis streptococcal (1 people, 3.85%)
  4. Urinary tract infection (1 people, 3.85%)
  5. Rheumatoid arthritis (1 people, 3.85%)
  6. Juvenile arthritis (1 people, 3.85%)
  7. Urge incontinence (1 people, 3.85%)
  8. Vitamin supplementation (1 people, 3.85%)

Most common drugs used by these people * :

  1. Levaquin (11 people, 42.31%)
  2. Atenolol (9 people, 34.62%)
  3. Invanz (7 people, 26.92%)
  4. Cozaar (5 people, 19.23%)
  5. Bactroban (4 people, 15.38%)
  6. Mupirocin (3 people, 11.54%)
  7. Felodipine (3 people, 11.54%)
  8. Bisacodyl (3 people, 11.54%)
  9. Furosemide (3 people, 11.54%)
  10. Aspirin (3 people, 11.54%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Kidney Infection and Frequent Bowel Movements?

You are not alone! Join a mobile support group:
- support group for people who have Frequent Bowel Movements and Kidney infection
- support group for people who have Kidney infection
- support group for people who have Frequent Bowel Movements

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Kidney infection, Frequent bowel movements

You may be interested at these reviews (Write a review):

  • Fructose malabsorption symptoms become wore with effexor
    I took Venlafaxine for several years. During that time I was diagnosed with Fructose Malabsorption (FM), something I suspect that I have had for years already. For a period of two years I switched medication and took some other SSRIs instead of Venlafaxine and then returned to Venlafaxine and found that my FM symptoms right away increased/returned. When I came off of Venlafaxine I noticed that my FM symptoms became easier to manage but going back on Venlafaxine has confirm that it does indeed cause greater IBS and FM symptoms.
  • Sodium phosphate sensitivity - chlortrimaton helps
    When I eat meat or any product with Sodium Phosphate in it, either in one large dose or cumulatively I get all of these symptoms. It gets worse if I eat it in consecutive meals and/or days. Taking Chlortrimaton eases the symptoms. The Doctor says this is not an allergy but is a sensitivity to Sodium Phosphate. There are other meat tenderizers and preservatives that have one or more of the symptoms listed but I have not been able to identify them.
  • Kidney infection garcinia suspected to be the cause
    I had complications a year ago, and did not this it was this supplement because I had previously used it before. I had blood in my urine, but tested negative for UTI, and bladder cancer. I started taking the medication again, and same problems, but I stayed on it longer (five days) and was diagnosed with a kidney infection.
  • Isoniazid: the downside continued
    I also have extreme fatigue. I can sleep 8 hours and then take a 4 hour nap. I have dizziness which seems to be increasing in the last few weeks. I have nausea on and off. I have diarrhea in the morning 45 minutes after taking it. Then I am mostly constipated for the rest of the day. It seems like my hair is thinning. My skin is drying out or becoming considerably less elastic.
  • Nexium and pancreatitis
    I was hospitalized twice with pancreatitis. It also caused an e-coli kidney infection. My major symptom is a throb in my abdomen which has lessened greatly since I stopped taking Nexium.

More reviews for: Kidney infection, Frequent bowel movements

Comments from related studies:

  • From this study (3 days ago):

  • I have a high ESR of 50 and recent diagnose of psoriatic arthritis and glaucoma. I am worried that the prescribed drug of methotrexate injections will worsen keratoconus and cause cornea rejections

    Reply

  • From this study (4 days ago):

  • The HIV drugs give me chronic diarrhea and, as I don't have a colon, I am emptying the bag constantly.

    Reply

  • From this study (1 week ago):

  • Took steroids for intensely itchy full body rash. Rash did not cease. Last day of prednisone tablets, got nausea sick headache. Second day with black water diaherria, incontinence, can keep no foods in. Will be starting second course prednisone tomorrow. Rash worse than ever.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.